# SDR SWAA2024010938073

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 80,410 hours, 47,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FLOOR LINER CRACKED OUT OF LIMITS PER SRM 53-00-53-1A-1<[01] OK TO CONTINUE PER MEL 25-5-02 SP1B AUTH 173964;[02] REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT LINER FLOOR REFERENCE AMM25-52-10. NO FURTHER DEFECTS NOTED.
